# SDR CALA2015092100781

- Difficulty date: September 19, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N78511
- Make and model: Boeing 737824
- Aircraft serial: 334459
- Aircraft time: 25,135 hours, 8,669 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 111A620113
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED HFEC INSPECTION OF THE FOUR INDICATED SEAT TRACK FASTENER HOLES IAW NDT PART 6 51-00-00 PROCEDURE 16, AT LBL 24.75.  FOUND CRACK INDICATION ABOVE 50% OF SCREEN HEIGHT ON FASTENER LOCATIONS 1, 3 & 4.  REPAIRED FASTENER HOLES IAW ECRA 5320-02586.
